# SDR SWIA200617447

- Difficulty date: December 20, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 11,993 hours, 9,247 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932111
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW INNER PLY CRACKED.  REPLACED LEFT SIDE WINDOW IAW MM 56-12-01 AND RII 56-220-1000.  OPERATIONAL AND LEAK CHECK GOOD.  P/N OFF:  NP-139322-9, S/N OFF:  D3330H9635.
